Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Homological stability for diffeomorphism groups of high-dimensional handlebodies

Nathan Perlmutter

Algebraic & Geometric Topology 18 (2018) 2769–2820
Bibliography
1 B Botvinnik, N Perlmutter, Stable moduli spaces of high-dimensional handlebodies, J. Topol. 10 (2017) 101 MR3653064
2 J Ebert, O Randal-Williams, Semi-simplicial spaces, preprint (2017) arXiv:1705.03774
3 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, preprint (2012) arXiv:1203.6830
4 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, J. Amer. Math. Soc. 31 (2018) 215 MR3718454
5 J Genauer, Cobordism categories of manifolds with corners, Trans. Amer. Math. Soc. 364 (2012) 519 MR2833590
6 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
7 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
8 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
9 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
10 J F P Hudson, Embeddings of bounded manifolds, Proc. Cambridge Philos. Soc. 72 (1972) 11 MR0298679
11 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
12 J Milnor, Lectures on the h–cobordism theorem, Princeton Univ. Press (1965) MR0190942
13 J W Milnor, Topology from the differentiable viewpoint, Univ. Press Virginia (1965) MR0226651
14 N Perlmutter, Cobordism category of manifolds with Baas–Sullivan singularities, Münster J. Math. 8 (2015) 119 MR3549523
15 N Perlmutter, Homological stability for the moduli spaces of products of spheres, Trans. Amer. Math. Soc. 368 (2016) 5197 MR3456177
16 N Perlmutter, Linking forms and stabilization of diffeomorphism groups of manifolds of dimension 4n + 1, J. Topol. 9 (2016) 552 MR3509973
17 O Randal-Williams, N Wahl, Homological stability for automorphism groups, Adv. Math. 318 (2017) 534 MR3689750
18 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
19 C T C Wall, Classification problems in differential topology, VI : Classification of (s1)–connected (2s+1)–manifolds, Topology 6 (1967) 273 MR0216510
20 R Wells, Modifying intersections, Illinois J. Math. 11 (1967) 389 MR0217807